# SDR SWAA2022060808554

- Difficulty date: May 16, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 53,726 hours, 32,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP LOCATED BS 727D BETWEEN S-25R AND S-25L WL156 AT AFT CARGO COMPARTMENT 2022-283999 / [01] REPLACED STRAP LOCATED BS 727D BETWEEN S-25R AND S-25L WL156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND 51-10-02.;[02] REPLACED STRAP LOCATED BS 727D BETWEEN S-25R AND S-25L WL156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND 51-10-02.
